Uniqueness of viscosity solutions for monotone systems of fully nonlinear PDES under Dirichlet condition

Shigeaki Koike*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)
Original languageEnglish
Pages (from-to)519-532
Number of pages14
JournalNonlinear Analysis
Issue number4
Publication statusPublished - 1994 Feb
Externally publishedYes


  • Uniqueness
  • monotone systems
  • viscosity solutions

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this